# SDR ASAA9910216

- Difficulty date: July 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 3350 · Emergency Lighting
- Part: Receiver
- Part number: 883200312
- Condition: Inoperative
- Location: Rows 8-11
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - PRIOR TO FLIGHT 63 - THE EMERGENCY EXIT TRACK LIGHTS AT ROWS 8-11 AND 16-19 ILLUMINATED.  REPLACED THE RECEIVER AT ROWS 8-11 AND THE BATTERY AT ROWS 16-19, LIGHTS OPERATED NORMALLY.  (M)
